Hi. I think this is a good question for the pharmacist or your doctor. I would guess that if you take your blood pressure medication a specific way normally and altered it, it could have an effect such as you are seeing. Ask your doctor. I have familial/genetic high blood pressure as well.
I really don't know if the pill caused your symptoms or not. If it did, you only did it once, can't see why it would cause permanent problems. Someone to check easily is your pharmacist, they're usually easier to reach than a doctor. But here's what I don't get. First, your BP while taking this stuff doesn't appear to be a whole lot lower than what you were treated for in the first place. Secondly, given how young you are, why are you on medication at all instead of being told to change your diet, exercise more, etc.? Are you doing that anyway? When you're that young and showing higher than normal BP but not immediately life threatening levels, I'd think one would want to know why they were showing higher than desired levels, not just given a medication that doesn't fix anything but just medicates you. What's the diagnosis, other than you showed levels higher than where most people should be? In other words, is there something going on in your physiology that is causing this and doing what you need to do to fix it, or do you have a poor lifestyle that needs fixing which would also fix the BP? That's a cure. At your young age, unless you have some genetic factors that lead to chronic high BP, you shouldn't have the things people do to themselves as they age that lead to having high BP so again, try to learn why you have it and how to fix it if it's not an inherited trait you can do nothing about. And even then, inheritance isn't guaranteed, it's a probability, and if you live a better lifestyle that your forebears you can still often fix the problem. Were you given any dietary advice? Told to cut down on sodium? Told to eat better, relax, exercise, etc. etc.?